# SDR REXA2014012900150

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 27,076 hours, 23,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT INOPERATIVE.  R & R FWD FLIGHT ATTENDANT`S FLASHLIGHT IAW CRJ200 AMM 25-61-02.  OPERATIONS CHECKED GOOD, ACFT FOR SERVICE.
